to participate download our app

May 20
21:28
Tw: Appetite/ weight Okay everyone talks about the potential to have a great increase in appetite from your pills but let’s talk about the girls who have a decrease in appetite. I like don’t usually even want a meal until dinner time. I might snack but that’s it or sometimes just food smells will upset me for a second. I am only on my second pack ever so did that subside for most of you who has this at the beginning? Or for those who still have a small appetite how do you personally maintain to eat to get enough nutrients?
1
3
May 20
21:29
I commented on your post before deleting it, but basically said that taking your pill in the evening might help with this. Also, to increase your appetite you could try to eat often throughout the day, even if it’s little amounts, it should keep your appetite up. Also lots of water :)
 
May 20
21:37
Thank you! & sorry I just deleted it to re-word it to make more sense! @nene16
 
May 21
08:44
I had a similar reaction when I first started taking my pill. The smell of most food made me nauseated and I had trouble getting a normal amount of food down. I just really didn’t feel like eating much. For me it went away after about 3 months. Occasionally I’ll experience it again for a day or 2 after restarting my pills after break week, but it’s not a big deal now. I hope it’s just a temporary side effect for you as well. 😊
 

to write your comment download our app